# SDR CA000404008

- Difficulty date: March 23, 2000
- Submitted: June 23, 2000
- Operation: Air carrier
- Make and model: Curtis C46DCURTIS
- Aircraft time: 19,530 hours
- Engine: Pwa R280075M1
- Propeller: Hamstd 23E50
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Collector Ring
- Part number: 136919
- Condition: Stripped
- Location: Exhaust
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) EXHAUST STUDS FAILED AND SUSEQUENTLY FLAME AND HEAT DAMAGE TO ADJACENT MAG WIRING AND ENGINE FIRE WARNING OCCURED.
